# SDR AU960697

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 7575564511
- Condition: Corroded
- Location: Horz Stab Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH HORIZONTAL STABILISER LOWER TRAILING EDGE BEAM COVER PLATE  CONTAINED SEVERE EXFOLIATION CORROSION
